MathSciNet Relay Station
MathSciNet bibliographic data
MR917839 (89g:11090) 11N69 (11N37)
Rayner, Francis J. Weak uniform distribution for divisor functions. I. Math. Comp. 50 (1988), no. 181, 335–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement